# SDR LR7A2023091303303

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 69,525 hours, 35,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: LS52103
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER SP-309, FOUND LH MLG BEAM BOLT HOLES COMMON TO SHELF BLOCK CRACKED AT FS517, WL140-145, LBL63-66. / REPAIRED IAW LAC MEA 382-53-23-054.    NR# 1001011319.  / PSE# 53-40-15, AD 2012-06-09
